Compact spaces, elementary submodels, and the countable chain condition

Annals of Pure and Applied Logic 144 (1-3):107-116 (2006)

Abstract

Given a space in an elementary submodel M of H, define XM to be X∩M with the topology generated by . It is established, using anti-large-cardinals assumptions, that if XM is compact and its regular open algebra is isomorphic to that of a continuous image of some power of the two-point discrete space, then X=XM. Assuming in addition, the result holds for any compact XM satisfying the countable chain condition

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,743

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-12-31

Downloads
7 (#1,075,902)

6 months
1 (#387,390)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references

Citations of this work

No citations found.

Add more citations

Similar books and articles

Disasters in Topology Without the Axiom of Choice.Kyriakos Keremedis - 2001 - Archive for Mathematical Logic 40 (8):569-580.
Countable Fréchetα 1-Spaces May Be First Countable.Alan Dow & Juris Stepräns - 1992 - Archive for Mathematical Logic 32 (1):33-50.
Compact Metric Spaces and Weak Forms of the Axiom of Choice.E. Tachtsis & K. Keremedis - 2001 - Mathematical Logic Quarterly 47 (1):117-128.
The Real Line in Elementary Submodels of Set Theory.Kenneth Kunen & Franklin D. Tall - 2000 - Journal of Symbolic Logic 65 (2):683-691.
On Ultracoproducts of Compact Hausdorff Spaces.R. Gurevič - 1988 - Journal of Symbolic Logic 53 (1):294-300.
Compact Representations of BL-Algebras.Antonio Di Nola & Laurentiu Leustean - 2003 - Archive for Mathematical Logic 42 (8):737-761.
Strictly Positive Measures on Boolean Algebras.Mirna Džamonja & Grzegorz Plebanek - 2008 - Journal of Symbolic Logic 73 (4):1416-1432.
Weak Utilities From Acyclicity.J. C. R. Alcantud - 1999 - Theory and Decision 47 (2):185-196.
Embeddings of Countable Closed Sets and Reverse Mathematics.Jeffry L. Hirst - 1993 - Archive for Mathematical Logic 32 (6):443-449.
Limit Ultrapowers and Abstract Logics.Paolo Lipparini - 1987 - Journal of Symbolic Logic 52 (2):437-454.